Alert archive / New Mexico / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 154, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 30, 2021, 1:32 PM MDT for Torrance County, New Mexico. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2021, 1:32 PM MDT (19:32 UTC)
- Expired
- May 30, 2021, 2:30 PM MDT
- In force
- 58 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Torrance County, NM
The radar
The Albuquerque radar (KABX), 126 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 11:41 AM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.5 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2954 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
725
WUUS55 KABQ 301932
SVRABQ
NMC057-302030-
/O.NEW.KABQ.SV.W.0154.210530T1932Z-210530T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
132 PM MDT Sun May 30 2021
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
East central Torrance County in central New Mexico...
* Until 230 PM MDT.
* At 132 PM MDT, a severe thunderstorm was located 13 miles west of
Encino, or 23 miles north of Corona, moving northeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Encino.
This includes the following highways...
Highway 285 between Mile Markers 223 and 237.
Highway 60 between Mile Markers 238 and 258.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
&&
LAT...LON 3446 10569 3458 10582 3486 10560 3456 10533
TIME...MOT...LOC 1932Z 226DEG 13KT 3458 10568
HAIL...1.00IN
WIND...60MPH
$$
152 follow-up statements
464
WWUS55 KABQ 301957
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
157 PM MDT Sun May 30 2021
NMC057-302030-
/O.CON.KABQ.SV.W.0154.000000T0000Z-210530T2030Z/
Torrance-
157 PM MDT Sun May 30 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM MDT
FOR EAST CENTRAL TORRANCE COUNTY...
At 157 PM MDT, a severe thunderstorm was located 8 miles west of
Encino, or 23 miles west of Vaughn, moving northeast at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Encino.
This includes the following highways...
Highway 285 between Mile Markers 223 and 237.
Highway 60 between Mile Markers 238 and 258.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3448 10564 3462 10579 3486 10560 3456 10533
TIME...MOT...LOC 1957Z 239DEG 10KT 3461 10561
HAIL...1.00IN
WIND...60MPH
$$
15525
WWUS55 KABQ 302021
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
221 PM MDT Sun May 30 2021
NMC057-302030-
/O.EXP.KABQ.SV.W.0154.000000T0000Z-210530T2030Z/
Torrance-
221 PM MDT Sun May 30 2021
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL TORRANCE COUNTY
WILL EXPIRE AT 230 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
is still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 600 PM MDT for
central New Mexico.
LAT...LON 3448 10564 3462 10579 3486 10560 3456 10533
TIME...MOT...LOC 2020Z 226DEG 13KT 3465 10556
$$
33What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 11:34 AM MDT, 1 hour 58 minutes earlier.
Area forecast discussion, May 30, 11:34 AM MDT, 1 hour 58 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1134 AM MDT Sun May 30 2021 .AVIATION... 18Z TAF CYCLE Low level moisture is continuing to make a run westward of the central mt chain, which will result in potential for drier convection with wind gusts to around 45kt over portions of nw and west central NM as well as the RGV. From the central mt chain ewd, lcl MVFR cigs persist with occasional terrain obscurations at 18Z. These cigs will slowly improve but with showers and tstms rapidly developing. Some of the convection will be severe with large hail and wind gusts to 50kt. Widespread MVFR to IFR cigs/vbys in br and precipitation to develop aft 05Z from the central mt chain to the TX border. && .PREV DISCUSSION...1017 AM MDT Sun May 30 2021... .UPDATE... Low level moisture is making a run farther west, as well as up the RGV, moreso than most of the models indicate. In addition, very heavy rain has occurred in the Logan area this morning. Updated grids include adding the heavy rain wording for the rest of today where the flash flood watch is located, as well as over a good chunk of the plains. Also added in some sprinkles, dry thunder farther west into west central and nw NM where satellite imagery hints at the possibility of a separate circulation near the Four Corners. Updated ZFP and grids just sent. && .PREV DISCUSSION...630 AM MDT Sun May 30 2021... .AVIATION... 12Z TAF CYCLE After scattered to isolated showers and thunderstorms across northeast and east central areas this morning, widespread showers and thunderstorms are forecast from the central mountain chain eastward this afternoon and tonight, with scattered to isolated activity as far west as Dulce, Cuba, Mount Taylor and Carrizozo. Some storms west of the central mountain chain will produce little rain but a lot of dust with erratic wind gusts up to 45 kt. Some storms along and east of the central mountain chain will likely turn severe during the afternoon and evening with strong winds, large hail, locally heavy rain, and the potential for isolated tornadoes. 44 && .PREV DISCUSSION...312 PM MDT Sat May 29 2021... .SYNOPSIS... Unsettled weather pattern continues each day through next week with strong to severe storms possible through Memorial Day. Storm chances increase beyond eastern New Mexico and into the Rio Grande Valley and western New Mexico on Memorial Day, where damaging winds, hail, and locally heavy rainfall will be the primary threats. Chances for showers and thunderstorms will taper off each day through next weekend. Temperatures will be below average this weekend and through the early part of next week before a warming trend begins. && .DISCUSSION... SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)... Low clouds only made it as far west as the eastern NM/Texas border early this morning, and retreated quickly as the morning progressed. Storms developing on the high terrain of the central mountain chain have taken longer to ramp up this afternoon compared to Friday, but are still expected to track into the eastern plains where there is potential for severe storms. The NAM12 continues to indicate a boundary will slide into northeast NM late tonight/Sunday morning then continue moving through eastern NM through Sunday night, with potential for locally heavy rain along the boundary. West of the central mountain chain, a weak upper low circulation centered over southern NV and California has spread some high clouds over northern NM. This feature will continue to sag over AZ and to the southwest of NM, where models indicate it could stay for several days. Models also indicate some low level moisture will progressively make it's way west of the central mountain chain, allowing for the possibility of some high based sprinkles and/or isolated short lived drier storms with gusty erratic winds Sunday afternoon/evening over northwest and west central NM. Based on the plume of smoke noted from the Johnson fire over far southern Catron County this afternoon, have mentioned some patchy smoke in that part of the state for tonight. LONG TERM...(MONDAY THROUGH SATURDAY)... Upper level low pressure will skirt along the border of AZ and Mexico Monday as substantial Gulf moisture is pulled into NM from TX. Meanwhile a disturbance dips across the Southern Plains as the upper level low pushes slowly east, weakening into an open wave in its trek. Convection ongoing from the previous night will likely dissipate by late morning, allowing for daytime heating to enhance instability. Overall coverage of showers and thunderstorms will increase, reaching into the RGV and western NM in the afternoon. While not as impressive as the setup over the weekend, ample shear, steep lapse rates, and moisture will set the stage for another round of organized thunderstorms, some of which could become strong to severe. Additionally, in the presence of the upper low, steering flow will be weak, causing an increase to the threat of locally heavy rainfall and potential flash flooding. Models agree to transition the wave back into a closed low early Tuesday night, though run-to-run consistency of this transition has been lacking. What is consistent is the trend for the disturbance to move slowly out of the area, it's presence being felt through the end of the week. Residual moisture will help initiate another round of afternoon thunderstorms, though expect the availability of this moisture to taper each day. Temperatures will start the week below normal areawide, trending warmer each day. Expect the west to trend above average by Thursday while the rest of the CWA reaches near to slightly below normal. 12 && .FIRE WEATHER... Very warm and very dry conditions will persist along and west of the Continental Divide through Sunday night with a considerable stretch of single digit humidities during the daytime hours. Winds are not expected to be strong enough for critical conditions however. Some moisture is still expected to bleed westward assisted by a weak upper trough to our west, possibly producing isolated dry convection or sprinkles with gusty erratic winds between the Rio Grande Valley and Continental Divide and into the Northwest Plateau/Chuska Mountains Sunday afternoon/evening. Memorial Day may see more moisture pushing westward toward the Arizona border, producing an uptick in convection, although some cells will continue to be drier with gusty winds. From the central mountain chain eastward, moisture will be more plentiful with wetting showers and storms, some of which will be strong to severe during the afternoons and evenings through Memorial Day at least. A boundary is forecast to sag slowly from north to south through the eastern plains late tonight through Sunday night, with potential for locally heavy rain. Ventilation Sunday will be good to excellent west and east central, but diminishes northeast. Areas of poor ventilation are forecast from the central mountain chain eastward Memorial Day and Tuesday. Winds aloft will weaken mid to late next week but there will be enough moisture for daily rounds of showers and storms, focused over the mountains and east. However, chances for wetting rain gradually diminish from day to day. && .ABQ WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 10 PM MDT this evening for the following zones... NMZ214-215. &&
Hazardous weather outlook, May 30, 4:20 AM MDT, 9 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 420 AM MDT Sun May 30 2021 NMZ201>241-311100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-Tusas Mountains Including Chama- Jemez Mountains-Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- San Agustin Plains and Adjacent Lowlands- 420 AM MDT Sun May 30 2021 This hazardous weather outlook is for portions of northern and central New Mexico. .DAY ONE...Today and Tonight Scattered to numerous showers and thunderstorms are expected across the eastern half of New Mexico today. Some storms will be strong to severe with heavy downpours, large hail, and damaging winds. Locally heavy rainfall could lead to flash flooding over recent wildfire burn scars, especially in the Sangre de Cristo mountains. .DAYS TWO THROUGH SEVEN...Monday through Saturday Scattered to numerous thunderstorms are expected again on Memorial Day with storms expanding into more of central to northwestern New Mexico. Again, some storms will be capable of heavy downpours, large hail, and damaging winds. Thunderstorms will redevelop each day thereafter, generally favoring the eastern half of the state with a few strong to severe storms possible. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report their observations of any severe weather through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 52
In the hours before
Special weather statement, May 30, 12:08 PM MDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1208 PM MDT Sun May 30 2021
NMZ226-301845-
South Central Mountains-
1208 PM MDT Sun May 30 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LINCOLN COUNTY
UNTIL 1245 PM MDT...
At 1208 PM MDT, Doppler radar was tracking a strong thunderstorm over
Smokey Bear Historical Park, or 17 miles northeast of Ruidoso, moving
northeast at 20 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Heavy rain will also be possible with this storm.
Locations impacted include...
Ruidoso, Capitan, Fort Stanton, Encinoso, Smokey Bear Historical Park
and Angus.
This includes Highway 380 between Mile Markers 80 and 96.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 600 PM MDT for
central New Mexico.
LAT...LON 3338 10559 3352 10573 3374 10547 3373 10546
3373 10543 3358 10526
TIME...MOT...LOC 1808Z 231DEG 17KT 3354 10553
15Special weather statement, May 30, 12:39 PM MDT, 53 minutes before
Special Weather Statement National Weather Service Albuquerque NM 1239 PM MDT Sun May 30 2021 NMZ223-224-239-301915- Eastern Lincoln County-Central Highlands-South Central Highlands- 1239 PM MDT Sun May 30 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LINCOLN AND SOUTHEASTERN TORRANCE COUNTIES UNTIL 115 PM MDT... At 1239 PM MDT, Doppler radar was tracking a strong thunderstorm near Corona, moving northeast at 20 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Corona. && A Severe Thunderstorm Watch remains in effect until 600 PM MDT for central New Mexico. LAT...LON 3414 10546 3423 10562 3441 10550 3428 10521 TIME...MOT...LOC 1839Z 225DEG 19KT 3424 10551 15
Special weather statement, May 30, 1:15 PM MDT, 17 minutes before
Special Weather Statement National Weather Service Albuquerque NM 115 PM MDT Sun May 30 2021 NMZ222-223-301945- Central Highlands-Estancia Valley- 115 PM MDT Sun May 30 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TORRANCE COUNTY UNTIL 145 PM MDT... At 115 PM MDT, Doppler radar was tracking a strong thunderstorm 12 miles north of Cedarvale, or 21 miles north of Corona, moving northeast at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of southeastern Torrance County. This includes Highway 60 between Mile Markers 238 and 249. && A Severe Thunderstorm Watch remains in effect until 600 PM MDT for central New Mexico. LAT...LON 3443 10570 3458 10582 3477 10565 3454 10540 TIME...MOT...LOC 1915Z 234DEG 11KT 3455 10569 15
Special weather statement, May 30, 1:18 PM MDT, 14 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
118 PM MDT Sun May 30 2021
NMZ226-239-301945-
Eastern Lincoln County-South Central Mountains-
118 PM MDT Sun May 30 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LINCOLN COUNTY
UNTIL 145 PM MDT...
At 118 PM MDT, Doppler radar was tracking a strong thunderstorm near
Glencoe, or 10 miles east of Ruidoso, moving northeast at 15 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Ruidoso, Ruidoso Downs, Glencoe, San Patricio and Hollywood.
This includes Highway 380 between Mile Markers 91 and 92.
&&
A Severe Thunderstorm Watch remains in effect until 600 PM MDT for
central New Mexico.
LAT...LON 3330 10532 3331 10566 3354 10548 3334 10522
3331 10531
TIME...MOT...LOC 1918Z 234DEG 11KT 3335 10550
15Special weather statement, May 30, 1:21 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
121 PM MDT Sun May 30 2021
NMZ227-228-301945-
Far Northeast Highlands-Johnson and Bartlett Mesas Including Raton
Pass-
121 PM MDT Sun May 30 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLFAX COUNTY UNTIL
145 PM MDT...
At 121 PM MDT, Doppler radar was tracking a strong thunderstorm near
Raton, moving northeast at 15 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Raton, Raton Pass, Sugarite and Sugarite Canyon State Park.
This includes the following highways...
Interstate 25 between Mile Markers 445 and 460.
Highway 64 between Mile Markers 341 and 357.
&&
A Severe Thunderstorm Watch remains in effect until 600 PM MDT for
northeastern New Mexico.
LAT...LON 3684 10423 3675 10455 3690 10468 3700 10456
3699 10436
TIME...MOT...LOC 1921Z 234DEG 11KT 3687 10454
15Special weather statement, May 30, 1:31 PM MDT, 1 minute before
Special Weather Statement National Weather Service Albuquerque NM 131 PM MDT Sun May 30 2021 NMZ222-302000- Estancia Valley- 131 PM MDT Sun May 30 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TORRANCE COUNTY UNTIL 200 PM MDT... At 131 PM MDT, Doppler radar was tracking a strong thunderstorm near Willard, or 9 miles south of Estancia, moving northeast at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Estancia and Willard. This includes Highway 60 between Mile Markers 215 and 237. && A Severe Thunderstorm Watch remains in effect until 600 PM MDT for central New Mexico. LAT...LON 3453 10597 3461 10612 3482 10606 3470 10572 TIME...MOT...LOC 1931Z 226DEG 13KT 3463 10600 15
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 6:43 PM MDT | Tornado Warning | ABQ | Union | 47 min |
| May 29, 6:47 PM MDT | Special Weather Statement | ABQ | Mora | 28 min |
| May 29, 6:50 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 25 min |
| May 29, 7:27 PM MDT | Tornado Warning | ABQ | Union | 24 min |
| May 29, 7:30 PM MDT | Special Weather Statement | ABQ | Mora | 30 min |
| May 29, 7:42 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora | 33 min |
| May 29, 7:58 PM MDT | Special Weather Statement | ABQ | Harding | 32 min |
| May 29, 8:08 PM MDT | Severe Thunderstorm Warning | ABQ | Harding | 15 min |
| May 29, 8:20 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 25 min |
| May 29, 8:43 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 62 min |
| May 29, 8:57 PM MDT | Areal Flood Advisory | ABQ | Harding, Mora, San Miguel | 108 min |
| May 29, 9:42 PM MDT | Special Weather Statement | ABQ | Harding | 33 min |
| May 29, 10:06 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 39 min |
| May 29, 10:13 PM MDT | Special Weather Statement | ABQ | Harding | 32 min |
| May 29, 10:20 PM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel, Union | 3 hr |
| May 29, 10:43 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 62 min |
| May 29, 11:16 PM MDT | Special Weather Statement | ABQ | Harding | 29 min |
| May 29, 11:42 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 49 min |
| May 30, 12:10 AM MDT | Severe Thunderstorm Warning | ABQ | Quay, Union | 20 min |
| May 30, 3:29 AM MDT | Flash Flood Watch | ABQ | Colfax, Mora, Rio Arriba, San Miguel, Santa Fe, Taos | 19 hr |
| May 30, 5:49 AM MDT | Special Weather Statement | ABQ | Quay | 26 min |
| May 30, 6:19 AM MDT | Special Weather Statement | ABQ | Quay | 26 min |
| May 30, 6:52 AM MDT | Special Weather Statement | ABQ | Quay | 23 min |
| May 30, 7:47 AM MDT | Special Weather Statement | ABQ | Quay | 28 min |
| May 30, 7:52 AM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel | 3 hr |
| May 30, 8:16 AM MDT | Special Weather Statement | ABQ | Quay | 44 min |
| May 30, 8:50 AM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel | 3 hr |
| May 30, 8:59 AM MDT | Special Weather Statement | ABQ | Quay | 46 min |
| May 30, 10:24 AM MDT | Special Weather Statement | ABQ | Lincoln | 36 min |
| May 30, 11:00 AM MDT | Special Weather Statement | ABQ | Lincoln | 30 min |
| May 30, 11:38 AM MDT | Special Weather Statement | ABQ | Lincoln | 22 min |
| May 30, 11:52 AM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 29 min |
| May 30, 12:05 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| May 30, 12:08 PM MDT | Special Weather Statement | ABQ | Lincoln | 37 min |
| May 30, 12:15 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 32 min |
| May 30, 12:17 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 23 min |
| May 30, 12:31 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora, Taos | 59 min |
| May 30, 12:39 PM MDT | Special Weather Statement | ABQ | Torrance | 36 min |
| May 30, 1:00 PM MDT | Areal Flood Advisory | ABQ | Torrance | 3 hr |
| May 30, 1:15 PM MDT | Special Weather Statement | ABQ | Torrance | 30 min |
| May 30, 1:18 PM MDT | Special Weather Statement | ABQ | Lincoln | 27 min |
| May 30, 1:21 PM MDT | Special Weather Statement | ABQ | Colfax | 24 min |
| May 30, 1:30 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Quay, Roosevelt | 16 min |
| May 30, 1:31 PM MDT | Special Weather Statement | ABQ | Torrance | 29 min |
| May 30, 1:36 PM MDT | Special Weather Statement | ABQ | Mora | 24 min |
| May 30, 1:39 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| May 30, 1:40 PM MDT | Areal Flood Advisory | ABQ | Torrance | 3 hr |
| May 30, 1:43 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora, Taos | 3 hr |
| May 30, 1:49 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 56 min |
| May 30, 1:56 PM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe | 25 min |
| May 30, 2:05 PM MDT | Special Weather Statement | ABQ | Mora | 25 min |
| May 30, 2:11 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 64 min |
| May 30, 2:15 PM MDT | Special Weather Statement | ABQ | Colfax | 30 min |
| May 30, 2:17 PM MDT | Tornado Warning | ABQ | Lincoln | 43 min |
| May 30, 2:19 PM MDT | Flash Flood Warning | ABQ | Lincoln | 3 hr |
| May 30, 2:30 PM MDT | Special Weather Statement | ABQ | 30 min | |
| May 30, 2:36 PM MDT | Special Weather Statement | ABQ | Harding | 24 min |
| May 30, 2:42 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 21 min |
| May 30, 2:47 PM MDT | Special Weather Statement | ABQ | Torrance | 28 min |
| May 30, 2:51 PM MDT | Special Weather Statement | ABQ | Valencia | 39 min |
| May 30, 3:07 PM MDT | Special Weather Statement | ABQ | Mora | 23 min |
| May 30, 3:08 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 37 min |
| May 30, 3:11 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 23 min |
| May 30, 3:23 PM MDT | Special Weather Statement | ABQ | Bernalillo | 52 min |
| May 30, 3:31 PM MDT | Tornado Warning | ABQ | Union | 44 min |
| May 30, 3:33 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 27 min |
| May 30, 3:38 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora | 112 min |
| May 30, 3:59 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 46 min |
| May 30, 4:05 PM MDT | Special Weather Statement | ABQ | Bernalillo | 40 min |
| May 30, 4:06 PM MDT | Special Weather Statement | ABQ | Union | 24 min |
| May 30, 4:17 PM MDT | Special Weather Statement | ABQ | Guadalupe | 28 min |
| May 30, 4:41 PM MDT | Tornado Warning | ABQ | Chaves | 34 min |
| May 30, 4:45 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 60 min |
| May 30, 4:49 PM MDT | Special Weather Statement | ABQ | Quay | 26 min |
| May 30, 5:04 PM MDT | Special Weather Statement | ABQ | Los Alamos | 26 min |
| May 30, 5:07 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 2 hr |
| May 30, 5:15 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 60 min |
| May 30, 5:15 PM MDT | Tornado Warning | ABQ | Chaves | 29 min |
| May 30, 5:18 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 117 min |
| May 30, 5:28 PM MDT | Areal Flood Advisory | ABQ | Union | 3 hr |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.